Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

ω1-Like Recursively Saturated Models of Presburger's Arithmetic

Victor Harnik
The Journal of Symbolic Logic
Vol. 51, No. 2 (Jun., 1986), pp. 421-429
DOI: 10.2307/2274065
Stable URL: http://www.jstor.org/stable/2274065
Page Count: 9
  • Read Online (Free)
  • Download ($10.00)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
ω1-Like Recursively Saturated Models of Presburger's Arithmetic
Preview not available

Page Thumbnails

  • Thumbnail: Page 
421
    421
  • Thumbnail: Page 
422
    422
  • Thumbnail: Page 
423
    423
  • Thumbnail: Page 
424
    424
  • Thumbnail: Page 
425
    425
  • Thumbnail: Page 
426
    426
  • Thumbnail: Page 
427
    427
  • Thumbnail: Page 
428
    428
  • Thumbnail: Page 
429
    429